MathSciNet Relay Station
MathSciNet bibliographic data
MR1310389 (96a:57066) 57R45 (57T15 58E05)
Kocherlakota, R. R. Integral homology of real flag manifolds and loop spaces of symmetric spaces. Adv. Math. 110 (1995), no. 1, 1–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement